# SDR BAQA093954

- Difficulty date: March 10, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N915ME
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6417
- Aircraft time: 7,347 hours
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 53408
- Part serial: 1667
- Condition: Intermittent
- Location: Oil Pressure
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRESSURE TRANSMITTER IS CAUSING GUAGE FLUCTUATIONS (TOP-BOTTOM).   REPLACED WITH SERVICABLE UNIT FORM ASSET.
